Alert archive / South Carolina / Tornado Warnings in 2006
Tornado Warning 30, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Jun 13, 2006, 6:56 PM EDT for Allendale County, South Carolina. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2006, 6:56 PM EDT (22:56 UTC)
- Expired
- Jun 13, 2006, 7:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 56 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:25 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KCHS 132255
TORCHS
SCC005-132330-
/O.NEW.KCHS.TO.W.0030.060613T2256Z-060613T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
656 PM EDT TUE JUN 13 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* TORNADO WARNING FOR...
ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA
* UNTIL 730 PM EDT
* AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
SOUTHWEST OF APPLETON...OR ABOUT 8 MILES SOUTHWEST OF ALLENDALE...
MOVING NORTHWEST AT 25 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
APPLETON...
MARTIN...
MILLETT...
A TORNADO MAY FORM AT ANY TIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST
FLOOR. STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3289 8145 3292 8133 3312 8139 3316 8154
3311 8160
$$2 follow-up statements
000 WWUS52 KCHS 132311 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 711 PM EDT TUE JUN 13 2006 SCC005-132330- /O.CON.KCHS.TO.W.0030.000000T0000Z-060613T2330Z/ ALLENDALE- 711 PM EDT TUE JUN 13 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR ALLENDALE COUNTY... AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM CAPABLE OF SPAWNING A TORNADO. THIS POTENTIALLY TORNADIC THUNDERSTORM WAS LOCATED NEAR AVERILL...OR ABOUT 14 MILES WEST OF ALLENDALE...MOVING NORTHWEST AT 25 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MARTIN AND MILLETT. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3292 8147 3294 8137 3316 8151 3311 8160 $$
000 WWUS52 KCHS 132326 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 726 PM EDT TUE JUN 13 2006 SCC005-132336- /O.EXP.KCHS.TO.W.0030.000000T0000Z-060613T2330Z/ ALLENDALE- 726 PM EDT TUE JUN 13 2006 ...THE TORNADO WARNING FOR ALLENDALE COUNTY WILL EXPIRE AT 730 PM EDT... AT 726 PM EDT...RADAR INDICATED THAT TORNADIC THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED...AND WAS NO LONGER CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE WEATHER. THE TORNADO WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3292 8147 3294 8137 3316 8151 3311 8160 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Jun 13, 3:50 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 13, 3:50 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
350 PM EDT TUE JUN 13 2006
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...T.S. ALBERTO WILL
CONTINUE TO TRACK NE INTO SE GA THIS AFTN AND INTO SC OVERNIGHT. THE
SYSTEM WILL WEAKEN AND BECOME EXTRA-TROPICAL AS IT MERGES WITH A
FRONTAL BOUNDARY LYING OVER THE NRN PORTION OF THE CWA. XPCT THE
COVERAGE OF RAIN TO INCREASE THIS EVE AS ALBERTO/S CIRCULATION MOVES
CLOSER TO THE AREA. RAINFALL TOTALS OF 3-5 INCHES ACROSS THE AREA
STILL APPEARS ON TRACK. CANNOT RULE OUT ISOLATED TORNADOES AS
LOW-LVL HELICITIES REMAIN HIGH...AROUND 200 M2/S2. WINDS WILL ALSO
STEADILY PICK ACROSS THE AREA TONIGHT...ESPCLY FROM S TO N. W/O MUCH
CHANGE TO THE TRACK OF ALBERTO...PREFER TO LEAVE ALL INLAND
WATCHES/WARNINGS/ADVISORIES AS IS WITH THE AFTN PACKAGE. ALSO DO NOT
XPCT ANY CHANGES TO THE COASTAL T.S. WARNINGS WITH THE 5 PM NHC
ADVISORY. LOWS TONIGHT WILL ONLY DROP INTO THE LOW TO MID 70S.
TOMORROW WILL FEATURE IMPROVING CONDITIONS FROM S TO N THROUGH THE
DAY AS THE REMNANTS OF ALBERTO MOVE N OF THE AREA AHEAD OF AN UPPER
LVL S/W. WILL TREND POPS DOWNWARD FROM CATEGORICAL TONIGHT TO CHC
TOMORROW. WILL NEED TO MAINTAIN SLGT CHC POPS INTO TOMORROW NIGHT AS
ANOTHER S/W MOVES ACROSS NC. HIGHS TOMORROW WILL BE IN THE MID TO
UPPER 80S FROM N TO S WITH LOWS TOMORROW NIGHT A FEW DEG COOLER THAN
TONIGHT...IN THE UPPER 60S INLAND TO MID 70S NEAR THE COAST.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...NO CHANGES WERE MADE TO THE
EXTENDED PORTION OF THE FCST WITH THE MORE CRUCIAL SHORT-TERM ISSUES
AT HAND.
&&
.AVIATION...TROPICAL STORM ALBERTO HAS THE MAIN IMPACT ON BOTH SAV
AND CHS. CURRENT RADAR SHOWING CLEARING OUT AT SAV TERM WITH SOME
LIGHT SHOWERS MOVING NORTHWARD. HAVE IFR CONDITIONS THROUGHOUT
TONIGHT FOR BOTH CHS AND SAV. AS WINDS BACK MORE
SOUTHWESTERLY...CONDITIONS WILL BEGIN TO IMPROVE BY MID MORNING
WEDNESDAY.
&&
.MARINE...XPCT MARINE CONDITIONS TO CONTINUALLY GO DOWNHILL THIS EVE
AND OVERNIGHT AS ALBERTO/S CIRCULATION MOVES INTO SE GA AND SC.
WINDS WILL VEER AROUND TO THE S AND INCREASE SIGNIFICANTLY...WITH
THE WORST CONDITIONS LIKELY OVER THE OUTER GA WATERS...AND IN BANDS
OF CONVECTION THAT MOVE ONSHORE. WINDS AND SEAS WILL SUBSIDE
TOMORROW AFTN AS THE REMNANTS OF ALBERTO PULL AWAY FROM THE AREA. NO
CHANGES WERE MADE TO THE THU AND BEYOND PERIOD.
&&
.TIDES...STRONGEST ONSHORE WINDS TO OCCUR IN MANY COASTAL LOCATIONS
LATE THIS EVENING AND OVERNIGHT...YIELDING TIDAL DEPARTURES OF 1 TO
2 FT ABOVE PREDICTED VALUES. HIGH TIDE WILL OCCUR AROUND 1030 PM EDT
TONIGHT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...TROPICAL STORM WARNING FOR GAZ116>119-138>14.
...FLOOD WATCH FOR GAZ087-088-099>101-114>119-137>141 UNTIL NOON
WEDNESDAY.
...WIND ADVISORY FOR GAZ087-088-099>101-114-115-137 UNTIL 4 PM
WEDNESDAY.
...TORNADO WATCH FOR GAZ087-088-099>101-114>119-137>14 UNTIL 10 PM
TONIGHT.
SC...TROPICAL STORM WARNING FOR SCZ043-047>051.
...FLOOD WATCH FOR SCZ040-042>045-047>051 UNTIL NOON WEDNESDAY.
...WIND ADVISORY FOR SCZ040-042-044-045 UNTIL 4 PM WEDNESDAY.
...TORNADO WATCH FOR SCZ040-042>045-047>051 UNTIL 10 PM TONIGHT.
MARINE...TROPICAL STORM WARNING FOR AMZ330-350-352-354-374.
&&
RJB/REVHazardous weather outlook, Jun 13, 2:55 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 255 PM EDT TUE JUN 13 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-141000- CHARLESTON HARBOR-WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM... INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 255 PM EDT TUE JUN 13 2006 UPDATED FOR TORNADO WATCH THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. ...TORNADO WATCH 475 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT FOR COASTAL SOUTHEAST GEORGIA AND COASTAL SOUTHEAST SOUTH CAROLINA... .DAY ONE...THIS AFTERNOON AND TONIGHT .TROPICAL WEATHER...TROPICAL STORM ALBERTO IS EXPECTED TO IMPACT SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA AND THE ADJACENT COASTAL WATERS THIS AFTERNOON AND TONIGHT. .WINDS...TROPICAL STORM FORCE WINDS ARE EXPECTED TO IMPACT COASTAL AREAS OF GEORGIA AND SOUTH CAROLINA THIS AFTERNOON AND TONIGHT. IN ADDITION...A WIND ADVISORY IS IN EFFECT THROUGH 4 PM WEDNESDAY FOR INLAND AREAS FOR 25 TO 35 MPH WINDS WITH HIGHER GUSTS. .TIDES AND COASTAL FLOODING...STRONG ONSHORE WINDS WILL RESULT IN TIDES 1 TO 2 FEET ABOVE PREDICTED LEVELS AND THE POSSIBILITY OF SOME COASTAL FLOODING AND BEACH EROSION. .RAINFALL...HEAVY RAINS WITH STORM TOTAL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE ACROSS GEORGIA AND SOUTHEAST SOUTH CAROLINA...AS A RESULT A FLOOD WATCH IS IN EFFECT THROUGH NOON WEDNESDAY. .TORNADOES...THERE IS ALSO A RISK OF ISOLATED TORNADOES THIS AFTERNOON AND EARLY TONIGHT. .RIP CURRENTS...THERE IS A HIGH RISK OF RIP CURRENTS THIS AFTERNOON. PLEASE REFER TO THE LATEST PRODUCTS ISSUED BY THE NATIONAL HURRICANE CENTER...THE CHARLESTON NATIONAL WEATHER SERVICE OFFICE..AND FROM THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .TROPICAL WEATHER...ANY REMAINING IMPACTS FROM TROPICAL STORM ALBERTO ACROSS SOUTHEASTERN GEORGIA AND SOUTHEASTERN SOUTH CAROLINA WILL BE DECREASING DURING THE DAY ON WEDNESDAY. .RIP CURRENTS...THE RISK FOR RIP CURRENTS WILL DECREASE AS WINDS BECOME OFFSHORE. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EARLY TONIGHT. 33
In the hours before
Special weather statement, Jun 13, 3:17 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 317 PM EDT TUE JUN 13 2006 SCZ042-047-132015- HAMPTON-INLAND JASPER- 317 PM EDT TUE JUN 13 2006 ...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY AND JASPER COUNTY THROUGH 415 PM EDT... AT 317 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF TARBORO...OR ABOUT 10 MILES NORTHWEST OF RIDGELAND...MOVING NORTH AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ESTILL...FURMAN...GARNETT...HAMPTON...LENA...LURAY... ROBERTVILLE...SCOTIA...TARBORO...VARNVILLE AND PINELAND THROUGH 415 PM EDT. GUSTY WINDS OF 45 TO 55 MPH AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED.
Local storm report, Jun 13, 4:21 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG 2 SE REIDSVILLE 32.07N 82.09W
06/13/2006 TATTNALL GA LAW ENFORCEMENT
SHERIFF DEPUTY REPORTS TREE FELL ON A CAR NEAR JONES
LAKE.
&&
PAYSpecial weather statement, Jun 13, 4:54 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 454 PM EDT TUE JUN 13 2006 SCZ048-132145- BEAUFORT- 454 PM EDT TUE JUN 13 2006 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 545 PM EDT... AT 454 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER HILTON HEAD ISLAND... MOVING NORTH AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...DALE...FOLLY FIELD...GARDENS CORNER...HILTON HEAD ISLAND... PARRIS ISLAND...PORT ROYAL AND SHELDON THROUGH 545 PM EDT. GUSTY WINDS OF 45 TO 55 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED.
Local storm report, Jun 13, 5:23 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
523 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TORNADO 1 S SPRINGFIELD 32.36N 81.38W
06/13/2006 EFFINGHAM GA LAW ENFORCEMENT
LAW ENFORCEMENT CONFIRMS TORNADO TOUCHDOWN WITH TREES
DOWN NEAR INTERSECTION OF MCCALL AND COURTHOUSE ROADS.
&&
PAYSpecial weather statement, Jun 13, 6:19 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 619 PM EDT TUE JUN 13 2006 GAZ101-SCZ047-048-051-132300- BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND JASPER- 619 PM EDT TUE JUN 13 2006 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...JASPER COUNTY AND BEAUFORT COUNTY THROUGH 700 PM EDT... AT 619 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF MYRTLE ISLAND TO 3 MILES EAST OF EDEN...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF HILTON HEAD ISLAND TO 13 MILES SOUTH OF SPRINGFIELD...MOVING NORTH AT 45 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ARDMORE...LORENZO...SPRINGFIELD...RINCON...EBENEZER... HARDEEVILLE...PRITCHARDVILLE...SWITZERLAND...RIDGELAND AND TILLMAN THROUGH 700 PM EDT. GUSTY WINDS OF 45 TO 55 MPH AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED.
Local storm report, Jun 13, 6:36 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
636 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO CHARLESTON 32.78N 79.94W
06/13/2006 CHARLESTON SC BROADCAST MEDIA
BRIEF TORNADO TOUCHED NEAR MEDICAL UNIVERSITY OF SOUTH
CAROLINA. THE TORNADO BROKE OUR A FEW POLICE CAR WINDOWS.
&&
MTEThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:14 AM EDT | Wind Advisory | CHS | Allendale, Berkeley, Dorchester, Hampton | 23 hr |
| Jun 13, 6:38 AM EDT | Flood Watch | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 22 hr |
| Jun 13, 1:34 PM EDT | Tornado Warning | CHS | Jasper | 26 min |
| Jun 13, 2:19 PM EDT | Tornado Warning | CHS | Beaufort | 41 min |
| Jun 13, 6:32 PM EDT | Tornado Warning | CHS | Charleston | 43 min |
| Jun 13, 6:44 PM EDT | Tornado Warning | CHS | Jasper | 46 min |
| Jun 13, 7:34 PM EDT | Tornado Warning | CHS | Charleston | 26 min |
| Jun 13, 7:59 PM EDT | Tornado Warning | CHS | Berkeley, Charleston | 61 min |
Nearby
Tornado Warnings in South Carolina, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.